Completely regular codes by concatenating Hamming codes (bibtex)
by Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.
Reference:
Completely regular codes by concatenating Hamming codes (Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.), In Adv. in Math. of Comm., volume 12, 2018.
Bibtex Entry:
@article{borges_completely_2018,
	title = {Completely regular codes by concatenating {Hamming} codes},
	volume = {12},
	url = {https://doi.org/10.3934/amc.2018021},
	doi = {10.3934/amc.2018021},
	number = {2},
	journal = {Adv. in Math. of Comm.},
	author = {Borges, Joaquim and Rifà, Josep and Zinoviev, Victor A.},
	year = {2018},
	pages = {337--349}
}
Powered by bibtexbrowser